Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The word problem for free lattice-ordered groups (and some other free algebras)


Author: Trevor Evans
Journal: Proc. Amer. Math. Soc. 98 (1986), 559-560
MSC: Primary 06F15; Secondary 20F10
MathSciNet review: 861749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that in the lattice of all varieties of $ l$-groups, there is a unique maximal proper subvariety. Based on this fact we give a simple algorithm for deciding the word problem in free $ l$-groups. Some other applications are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06F15, 20F10

Retrieve articles in all journals with MSC: 06F15, 20F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861749-2
Article copyright: © Copyright 1986 American Mathematical Society